View Single Post
Old 09-02-2012, 12:09 PM   #1
Pemberley Pemberley is offline
Newbie
(female)
 
Join Date: Sep 2012
Posts: 4
Pemberley HB User
Newly Diagnosed & have ?'s about Copaxone

Hi all,
I was diagnosed with MS this summer and just started Copaxone on Thursday of this week. I have had 3 injections so far. The first one I did into my left side of my abdomen (with the nurse watching), the second one into my left rear hip, and then last night into my right thigh. The only reaction I have had when getting these shots is a bee-sting feeling that lasts about 5-10 minutes and then goes away. However, yesterday (before the 3rd shot) I felt as though the muscles in my left leg ached. It feels kind of like your muscles do when after doing a new exercise and the next day because of the lactic acid build up your muscles ache. This feeling has continued to feel the same today and is still only in the left leg. It does not affect my walking. Also, I have not had any MS symptoms with my legs. I only have had optic neuritis that eventually cleared up. Could this sore left leg be from the Copaxone since I injected twice on the left side of my body and probably should have switched back and forth between left and right side? Or could this be a new MS symptom? Do Copaxone users get new exacerbations after starting this drug? Should I be worried?

 
Reply With Quote